# SDR 3POR201204290001

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: General aviation
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 82,069 hours, 11,335 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1795
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN, BS 1795, S48L, MISREPAIRED
